MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer reported an observation of an elevated (above reference interval) high-sensitivity troponin i (tnih), lot 104 initial result that was lower (below reference interval) upon retest of the same sample.The initial result was reported to the physician but not questioned.A corrected report was issued.Another sample drawn from the patient approximately 3 hours later resulted low (below reference interval).The lower results were considered correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the discordant elevated tnlh result.The interpretation of results section of the instructions for use (ifu) states, "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an elevated (above reference interval) atellica im high-sensitivity troponin i (tnih), lot 104 initial result that was lower (below reference interval) upon retest of the same sample.The initial result was reported to the physician but not questioned.A corrected report was issued.Another sample drawn from the patient approximately 3 hours later resulted low (below reference interval).The lower results were considered correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the discordant elevated tnlh result.
 
Additional Manufacturer Narrative
Initial mdr 1219913-2024-00389 was filed on 19-aug-2024.Correction: sections b5, b6, d1 of the initial report filed on 19-aug-2024 incorrectly referenced the atellica im high-sensitivity troponin i (tnih) assay.These sections have been updated to correctly reference the advia centaur high-sensitivity troponin i (tnih).Additional information: siemens completed investigation for an outside of the united states (ous) customer report of an elevated advia centaur high-sensitivity troponin i (tnih), lot 104 initial result on an advia centaur xpt instrument that was lower upon retest of the same sample.Quality control (qc) was in range at the time of testing and o issues were found with customer sample handling.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible, and no other samples were affected.Based on the available information, the cause of the isolated discordant result cannot be determined.Customer has not had any similar issues.The customer is operational, and the reported issue was resolved by routine troubleshooting.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." in section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.
 
Event or Problem Description
The customer obtained an elevated (above reference interval) high-sensitivity troponin i (tnih), lot 104 initial result on an advia centaur xpt instrument that was lower (below reference interval) upon retest of the same sample.The initial result was reported to the physician but not questioned.A corrected report was issued.Another sample drawn from the patient approximately 3 hours later resulted low (below reference interval).The lower results were considered correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the discordant elevated tnlh result.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20017085
Report Number1219913-2024-00389
Device Sequence Number15294789
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public(01)00630414602929(10)70390104(17)250626
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number70390104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date01/16/2025
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown